MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/0976-500x.130081

Медицинская библиотека · Journal of pharmacology & pharmacotherapeutics · 2014

Alopecia caused by isoniazid.

Dixit Ramakant, Qureshi Danish, Mathur Sunil

Клинический случайСтатьяПеревод в очереди

Аннотация

Drug-induced alopecia is a known clinical entity and mainly seen with anti-mitotic drug therapy. Alopecia during anti-tuberculosis therapy is very uncommon and previously observed with isoniazid, thiacetazone, and ethionamide. Present communication describes an additional case of isoniazid-induced alopecia in a 10-year-old male child, which was reversible after isoniazid withdrawal. Possible mechanisms of drug-induced alopecia are also briefly discussed.

Для цитирования: Dixit Ramakant, Qureshi Danish, Mathur Sunil. Alopecia caused by isoniazid.. Journal of pharmacology & pharmacotherapeutics. 2014. DOI: 10.4103/0976-500x.130081.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.